MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD BLUNT FILL AND BLUNT FILTER NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD BLUNT FILL AND BLUNT FILTER NEEDLE; PISTON SYRINGE
Model Number 305064
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd blunt fill and blunt filter needle the plunger was damaged.There was no report of patient impact.The following information was provided by the initial reporter: did discover that one of the plungers had a visible defect.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 08-jun-2023.H6: investigation summary: one sample and one photo were provided to our quality team for investigation.Through visual inspection, it was observed that the syringe stopper was slightly warped.The photo displayed the stopper was jammed and insecure in assembled syringe.Potential root cause for the jammed/insecure stopper defect is associated with the assembly process.A device history record review showed no rejected inspections or quality issues during the production of the provided batch number that could have contributed to the reported defect.H3 other text : see h10.

Brand Name
BD BLUNT FILL AND BLUNT FILTER NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17019899
Report Number1213809-2023-00580
Device Sequence Number7125883
Product Code FMF
UDI-Device Identifier30382903050643
UDI-Public(01)30382903050643
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2026
Device Model Number305064
Device Catalogue Number305064
Device Lot Number1252201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown